# SDR TSAA0634090

- Difficulty date: October 20, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N826AL
- Make and model: Boeing 737282C
- Aircraft serial: 23051
- Aircraft time: 51,439 hours, 55,504 cycles
- Engine: Pwa JT8D9A
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW NOTED THERE WAS NO FIRST OFFICER AIRSPEED INDICATION.  THE CREW ABORTED TAKEOFF AT 100 KNOTS.  AIRCRAFT RETURNED TO FREIGHT RAMP WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND AND CLEARED OUT BLOCKAGE FROM THE FIRST OFFICER’S PITOT LINE.  AIRCRAFT WAS RETURNED TO SERVICE.
